# SDR SWAA2022021872212

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; RH BAFFLE BELOW Z-ANGLE IS CORRODED AT NUT PLATE HOLES; STA 747-767 / REMOVED CORROSION AT RH BAFFLE ON NUTPLATE HOLES AT STA 747-767. UPON FURTHER INVESTIGATION FOUND PUNCTURE. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-14-2 PAR. C. RECEIVED AND VERIFIED NEW BAFFLE INTERCOSTAL P/N 7531031 ATAG LD1501. LOCATED AND DRILLED INTERCOSTAL P/N 753103 AT STA 747-767 RH STR25R INSTALLED NEW BAFFLE INTERCOSTAL AT STA 747-767 STR25R PER SRM 51-40-02. DRILLED PER DWG 146A7505_REV. -
